Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community  

Go Back   Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community > Men's Hair Loss > Hair Loss Treatments
Register Blogs FAQ Members List Calendar Mark Forums Read

Reply
 
Thread Tools Display Modes
Old 05-03-2012, 01:39 PM   #1
J15
Junior Member
 
Join Date: Dec 2011
Posts: 6
Default Question about Fin

Hey guys I just started my fifth month and I had a question about side effects. I was just wondering if it was possible to get side effects only some of the time. Here's what I mean. During my first month I got no sides, second month I was fine half way through but then I lost everything but then it went away. Sometimes I get rock hard erections and sometimes nothing I'm trying to determine if this is because of fin or another injury. I'm confused lol it's like a cycle there has been times after the 3rd month where I took fin and my erections were really hard. It's a cycle I dunno if this is because I might have a muscle injury I'm just trying to determine the source

I'd appreciate the feedback.
Thanks
J15 is offline   Reply With Quote
Old 05-03-2012, 01:49 PM   #2
bob13
Senior Member
 
Join Date: Jan 2012
Posts: 139
Default

No offense but how the hell are we going to know here in cyberspace.
And unless we are trolls.

Oh dont and worry Chrisis will tell you that your world has ended from propecia.
Just dont worry and enjoy your hair.
bob13 is offline   Reply With Quote
Old 05-03-2012, 07:43 PM   #3
chrisis
Senior Member
 
chrisis's Avatar
 
Join Date: Feb 2012
Location: Newcastle upon Tyne, UK
Posts: 1,282
Default

bob, why are you trying to provoke me? Either answer the guy's question or stfu.
chrisis is offline   Reply With Quote
Old 05-03-2012, 08:52 PM   #4
bob13
Senior Member
 
Join Date: Jan 2012
Posts: 139
Default

Quote:
Originally Posted by chrisis View Post
bob, why are you trying to provoke me? Either answer the guy's question or stfu.

I guess it worked.
bob13 is offline   Reply With Quote
Old 05-03-2012, 09:48 PM   #5
Maradona
Senior Member
 
Maradona's Avatar
 
Join Date: Nov 2011
Posts: 830
Default

Quote:
Originally Posted by bob13 View Post
I guess it worked.
How can you make fun of somebody who had serious sides with Finasteride?

That is seriously ****ed up bro.
Maradona is offline   Reply With Quote
Old 05-04-2012, 03:42 AM   #6
Spex
Fellermedical Consultant
 
Spex's Avatar
 
Join Date: Nov 2008
Location: UK
Posts: 1,943
Blog Entries: 1
Default

Bob, No need for that Chrisis is a sound guy and only trying to help people based on his own personal experiences. He's a smart guy and his opinion is as important as anyone elses


J15,

You body will still be getting used to the drug as its relatively early days. Ride it out and try not over think it.

Best
Spex
__________________
SPEXHAIR - UK Representative and Patient Advisor for:
Dr. Alan Feller, IAHRS Member
Dr. William Lindsey, IAHRS Member
Dr. Bijan Feriduni, IAHRS Member

Feel free to contact me directly about your hair loss concerns : Contact Spex


I am not a Doctor and all my posts are my own personal opinion based on 10 Hair transplants, SMP into my scar and 10 years consulting on and offline. Always consult with your own family doctor prior to embarking on any form of hair loss treatment or surgery.
Spex is offline   Reply With Quote
Old 05-04-2012, 03:56 AM   #7
bob13
Senior Member
 
Join Date: Jan 2012
Posts: 139
Default

ok ok, Just to many people are getting scared about taking a safe drug.'

That is why so many are so scared and in their heads their already getting sides.

Ill lay off Chris.
bob13 is offline   Reply With Quote
Old 05-04-2012, 05:58 AM   #8
chrisis
Senior Member
 
chrisis's Avatar
 
Join Date: Feb 2012
Location: Newcastle upon Tyne, UK
Posts: 1,282
Default

Thanks for the support there Maradona and Spex. I'm sure J15 doesn't appreciate it either - he came here with a genuine question so let's try to focus on answering it!

J15, I agree with Spex in that you've come this far so may as well ride it out and give your body time to adjust. If after a few more months you're still having problems, then I'd suggest getting some tests done and considering coming off it. If you do decide on quitting, the consensus seems to be that it's best to "wean" off it, i.e. reduce the dosage over a period of time. There's no science to back that up, but I do think it makes sense and wish I'd done it rather than going cold turkey.

Good luck and let us know how you do.
chrisis is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

» The Bald Truth
» Recent Threads
has anyone ever seen a convincing ht?
04-18-2014 06:17 AM
Last post by Mike K
Today 06:21 AM
Shedding after 5 months
04-16-2014 10:23 PM
by x33
Last post by x33
Today 04:26 AM
Biologixhair
01-09-2014 04:15 AM
by doke
Last post by Sogeking
Today 02:37 AM
» Newest Videos

Update On Hairloss 8/10/09...
My hair loss was getting worse, so I just got it cut really short now. I don't think it looks that b...


Hair Loss Remedy Myths Perpetuated Onlin...
We are sure these people mean well, but this is a prime example of why the snake oil industry thrive...


Hair Transplant | "SurgeonofNalts&q...
http://www.baldtruthtalk.comFounder of The American Hair Loss Association Spencer Kobren speaks with...


How Hair Loss Colors Our Lives | Spencer...
...


All times are GMT -7. The time now is 06:53 AM.